# SDR HEEA966920

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Defective
- Location: Cockpit Radar
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAD BROKEN "MAP" SWITCH,  REPLACED SWITCH WITH SPARE.  REPAIRED.TROUBLESHOT UNIT FURTHER AND FOUND VIDEO BOARD TO BE INTERMITTENT AND LOGIC #2BOARD BAD.  CAUSES DISTORTED DISPLAY.
